# SDR SWAA2015113046477

- Difficulty date: November 20, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 27,961 hours, 16,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER THRESHOLD CORRODED ON Z ANGLE.  R & R Z ANGLE IAW SRM.
